Jump to content
CrazyBoards.org

Recommended Posts

I have been taking 25mg at bedtime for sleep and anxiety since December. It caused me to become a zombie, constipated, bloated and crazy heartburn. The last dose I took was last Monday night. I skipped last tuesdays dose as I had to be at an appointment very early the next morning. Well later that day I started getting nausea. Then came vomit and diarrhea. Hot flashes, sweating, insomnia. I decided to stop taking it as after dealing with stomach issues that left me bed ridden. Are these symptoms of withdrawal? How long do you think this will last if so? Anything to help sleep? The insomnia is crazy. I purchased some nausea meds and the hot flashes and chill seems to be dicapting. I still have a lot of anxiety, sorta of feels like adrenaline if that makes sense. I hope someone has a comment.

Share this post


Link to post
Share on other sites
45 minutes ago, crazy_diamond said:

Are these symptoms of withdrawal?

Yes, one of my former pdocs referred to the symptoms collectively as the Seroquel "flu". I've experienced it a few times after missing a dose and it can be very intense.  It's hard for any of us here at CB to say how long it will last - that's a question for your doctor. I hope you feel better soon!

Edited by Swamp56
grammar

Share this post


Link to post
Share on other sites

I've been on Seroquel for about a decade on and off (mostly on)

I don't think I'd survive without it for sleep.

Share this post


Link to post
Share on other sites

I wouldn't be able to handle being off seroquel unless it was substituted for something else to sleep. Note, definitely don't miss this medication along with others that cause withdrawal because its hell. Luckily the hellish feeling keeps me on my meds. My doc told me to try tyrosine for withdrawal though when going down dosages. Its helped for me

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By dragonfly23
      For the last three months I have been lowering my Seroquel dose.    Well longer than that. Due to long term use I developed cataracts and my cholesterol is very high. 
      Over about a year I dropped from 700 to 400mg.  Easy peasy. 
      This last 400 has been awful. I am going slowly.  I get so sick.  Sweats, headaches, can’t eat, can’t sleep.   Like no sleep.    So I get to none.  Made it.  Doing well.  Two weeks out things are not good at all. 
      I cant even explain how my head is acting.    Not good on the mood spectrum (BP 1) I moved back to 50mg.  (Pdoc is on board) I can sorta sleep and other physical symptoms minimized. 
      I am rapid cycling and I am sure I am not hiding it well at work. 
      Looking for some insight into others experiences. 
      Did you get off successfully? 
      How long till negative symptoms were gone?
      Did you have to change to another AP?
      Thanks for any shared experiences in advance . 
    • By mjs190
      I'm currently on a cocktail of Seroquel XR at 600 mg and Lamictal at 150 mg. My Seroquel dose got this high because of a mixed episode, so as of now, thats likely where I'll stay for a while to keep things stable. I was at 400 mg which not only lacked the sedation of lower doses, but also came with a lessened appetite. But that all came back when I bumped up to 600 mg.
      I've put on 10-ish pounds or so in a month, and I'm not thrilled. I asked my doctor for a Metformin Rx to help with the metabolic side effects. She was hesitant, but agreed I may need something and actually leaned more towards Topamax instead. She wants me to try 1 more month of dieting and exercise to see if I can manage without adding another med.
      Now I'm leaning towards Topamax, since maybe it could have mood stabilizing properties to it, in addition to curbing appetite and helping me lose weight. I'm not overweight by any means, but I'm definitely hyper-vigilant about my body and tend to...obsess. 
      Has anyone taken Topamax and found that it (1) helped with appetite or weight control and (2) had positive effects on their illness?
    • By Cyclingsarah
      Hi guys,
      So I'm withdrawing from Gabapentin 900 mg. I'm down to 300 mg every second day. About a month and a half ago I tried going from 300 every day to 300 every second day - skipping a dose every other day. At first it went just fine, but then at the second week mark i started getting really depressed and began crying all the time. I then went back up to 300 every day and I started feeling better again.
      Two weeks ago i went back down to 300 mg every other day, and again the first week was fine, but now I am experiencing the same thing all over again.
      So - I know this is a popular question - but is this just withdrawal or is it a relapse? I am not otherwise experiencing any other symptoms.
      Has any of you gone through gabapentin/neurontin withdrawal? And has anyone else experienced this pattern?
      I am taking it for bipolar disorder NOS and anxiety, but it hasn't really helped that much. I am also on Mirtazapine and Depakote
    • By Britton777
      Hey everyone. I’ve been in a bad way for 4 1/2 years when remeron stopped working for sleep and sudden onset OCD (ruminating thinking, intrusive thoughts, looping songs), treatment resistant insomnia, anxiety- stick in fight flight, panic, 24/7 derealization, brain fog and dizziness set in. Over time with symptoms not going away, depression set in. 
      Obviously my meds were not working. I am on day 11 off Zoloft/remeron after a long taper. I and am wondering when these meds will completely be out of my system. Am I out of the woods yet? Or could withdrawal still jet hard?  I’m hoping these meds are part of my problem and some of this hell I’ve been going through will get better. 
      I have felt bad since discontinuation, but I always feel awful, so not sure what’s what. How long does withdrawal typically last? 
      I’m still on 5 mg lorazepam a day (I know that’s a lot and plan to start weaning when I’m ready) 20 mg geodon X2 and 2 mg prazosin. 
      Wondering if my meds could be doing this to me? 
      Ive been on Zoloft for over 14 years, remeron for 8 1/2 years, lorazepam for 8 1/2 years and geodon for 11 1/2 years. 
      As mentioned, I have been wanting to get off Zoloft/remeron (really all my meds) and have been weaning for months off these two, but have been scared to pull the plug. After reading about MAOI’s, which I have never taken and talking to the doctor, I decided to stop to give me the opportunity to try Nardil, but I’m wondering if less is more may be the ticket for me and maybe I should hold off on trying Nardil. I just don’t know. 
×
×
  • Create New...